# SDR CA040705001

- Difficulty date: June 10, 2004
- Submitted: January 5, 2005
- Operation: General aviation
- Make and model: Beech A100
- Aircraft time: 18,787 hours
- Engine: Pwa PT6A28
- Propeller: Mcauly 4HFR34C762
- System (JASC): 3233 · Landing Gear Actuator
- Part: Nut
- Condition: Damaged
- Location: Mlg Actuator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING RECTIFICATION OF A SNAG GEAR HANDLE LIGHT STAYING ON WHEN GEAR RETRACTED, A/C JACKED UP AND L/G SWINGS WERE COMPLETED.  NOTED THAT LT L/G DOORS WAS HANGING OPEN WITH GEAR RETRACTED.  ACT REMOVED DUE TO SUSPICION IT HAD SLIPPED INTERNALLY, CAUSING IT TO BE OUT OF SYNC WITH NOSE AND RT MAIN GEAR ACTUATORS. INSPECTION OF ACT AFTER REMOVAL SHOWED ACT TO HAVE AN EXCESSIVE AMT OF INTERNAL RESISTANCE. SENT TO OVERHAUL FACILITY FOR EVALUATION. OVERHAUL FACILITY HAS DISASSEMBLED ACT AND FOUND EXCESSIVE WEAR AND STRIPED THREADS ON NUT AND SCORING ON SCREW THREADS.  THIS UNIT IS BEING SENT TO RAYTHEON FOR FURTHER ANALYSIS.
